# SDR GTIA2023022036983

- Difficulty date: February 18, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N922NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9341
- Aircraft time: 9,448 hours, 3,898 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WEEKLY, FOUND L1 DOOR ASSIT BOTTLE AT LOW PSI -SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
